MathSciNet Relay Station
MathSciNet bibliographic data
MR387210 (52 #8053) 10F45 (10F25)
Schmidt, Wolfgang M. Rational approximation to solutions of linear differential equations with algebraic coefficients. Proc. Amer. Math. Soc. 53 (1975), no. 2, 285–289.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement